# SDR SIMA201910032001

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,582 hours, 32,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND 2 CRACKS AROUND RIVETS ON RH REAR FUSELAGE I SKIN AT FR 75 BETWEEN STGR 1R AND 3R. -C/A-PERFORMED PERMANENT REPAIR TO CRACKS ON RH REAR FUSELAGE I SKIN AT FR 75 BETWEEN STGR 1R AND 3R IAW EMB 145 SRM 53-31-01-RE REPAIR #11. (REPAIR MATERIALS: DOUBLER ALCLAD 2024-T3, 0.080?, FILLER: ALCLAD 2024-T3, 0.063?, ANGLE: ALCLAD 2024-T3, 0.050?, SHIM ALCLAD 2024-T3, 0.032?)
